We read with great interest the article by Gotoh et al. [1], in which they reported about a multiple myeloma patient refractory to VAD therapy who developed hyperlipidemia (total cholesterol, TC, 388 mg/dl and triglycerides, TG, 411 mg/dl) and multiple lipoma after two courses of Bortezomib, dexamethasone. We would like to share some experience and raise few questions about it. First, the authors did not mention if the patient was being

Gozzetti, A., Fabbri, A., Defina, M., Chitarrelli, I., & Bocchia, M. (2010). Hyperlipidemia in a myeloma patient after bortezomib treatment. LEUKEMIA RESEARCH, 34(9), e250-e250 [10.1016/j.leukres.2010.03.025].

Hyperlipidemia in a myeloma patient after bortezomib treatment.

Gozzetti, A.;Bocchia, M.
2010

Abstract

We read with great interest the article by Gotoh et al. [1], in which they reported about a multiple myeloma patient refractory to VAD therapy who developed hyperlipidemia (total cholesterol, TC, 388 mg/dl and triglycerides, TG, 411 mg/dl) and multiple lipoma after two courses of Bortezomib, dexamethasone. We would like to share some experience and raise few questions about it. First, the authors did not mention if the patient was being
Gozzetti, A., Fabbri, A., Defina, M., Chitarrelli, I., & Bocchia, M. (2010). Hyperlipidemia in a myeloma patient after bortezomib treatment. LEUKEMIA RESEARCH, 34(9), e250-e250 [10.1016/j.leukres.2010.03.025].
File in questo prodotto:
File Dimensione Formato  
86089_UPLOAD.pdf

non disponibili

Tipologia: PDF editoriale
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 73.43 kB
Formato Adobe PDF
73.43 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/29438
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo